Gap During Course of Accutane - What Can I Do?
- Asked by scarecrow in KS
- 3 years ago
I have to go out of town when my accutane has to be refilled. I will missed four days of medication. I am worried about the consequences. Is there anything you can recommend?
Small gaps during isotretinoin treatment is okay
It is not unusual for patients to miss a few days or sometimes even weeks during a course of isotretinoin (Accutane) due to the strict prescribing guidelines. Isotretinoin therapy is more about the total dose received then the daily dose. So as long as the patient continues for the full course, short gaps in therapy will not make a difference.
I hope my answer was helpful.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.